# SDR CALA2024020800355

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 100,730 hours, 13,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L2 EMERGENCY POWER PACK (M33099) CAPACITY CHECK FOUND CAN''T STAYED EMERGENCY LIGHTS ON FOR 15 MINUTES. REF HAECO NR NO.94786 10 -  SPEC NO.B777-33-3-7019.  REPLACED DOOR L2 EMERGENCY POWER PACK (M33099) AND PERFORMED THE INSTALLATION TES T, THE RESULT FOUND NORMAL AS PER AMM 33-51-06-960-802 REV.100.
